# SDR 2DYA20210823001

- Difficulty date: August 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 70,561 hours, 30,322 cycles
- Engine: Rroyce RB211524*
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND 1 BLOCKER DOOR DAMAGE LEFT ENGINE THRUST REVERSERS. REV INSPECTION AND ENGINE CONFIRMATION OF CONTINUED SERVICE.                                                                                                                                                                                                                                                                                                                                                                                        
SUPPLIMENTAL .                                                                                                                                                                                                                 REMOVED AND REPLACED L/H ENGINE CORONA AND #3 BLOCKER DOOR IAW AMM 78-31-06 AND ESM 78-32-00-440-043/044. OPS CHECK GOOD.COMPONENT REPLACEMENT BLOCKER DOORS (P/N J314179 POSITION #3 S/N TVL BW4913) AND CORONA (P/N LJ37755 AND S/N AA46).
